# SDR NWAA074396308

- Difficulty date: December 29, 2007
- Submitted: February 11, 2008
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 76,691 hours, 9,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Bs 940
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "M" CHECK, FOUND PUNCTURE IN WEB BELOW UPPER DECK FLOOR AT BS 940 RBL 34.  REPAIRED PER EA 63-210899.
